# SDR DALA2019042402602

- Difficulty date: April 24, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 55,027 hours, 29,234 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Seal
- Condition: Leaking
- Location: Fuel Bowl
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN SAT STARTED APU. AFTER STARTING APU VERY STRONG FUEL ODOR IN CABIN. UPON INSP FOUND APU HIGH PRESS FUEL FILTER BOWL SEAL LEAKING. REPLACED O RING AND PERFORMED A LEAK CHECK PER MD 90 AMM 49-32. DUCT BURNOUT TWICE. SYSTEM OPS CK GOOD AT THIS TIME. NO FUEL FUMES. (LP# 3796393)
